# SDR QXEA2017102700652

- Difficulty date: October 20, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 38,289 hours, 39,875 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361510101
- Condition: Corroded
- Location: Bs 229-571
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER INBD SEAT TRACK 13 FROM BS 229.5 TO 571.5, RBL 9.25 CORRODED BEYOND LIMITS.  THE  SEAT WAS REMOVED AND REPLACED IAW SRM 51-40-15, 51-42-05 AND 51-41-00, AND 51-41-05.
